A generating function for the generalised Rice's polynomial
Matematički vesnik, Tome 22 (1970) no. 2, p. 169
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
33C47
@article{MV_1970_22_2_a4,
author = {V. L. Deshpande and V. M. Bhise},
title = {A generating function for the generalised {Rice's} polynomial},
journal = {Matemati\v{c}ki vesnik},
pages = {169 },
year = {1970},
volume = {22},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MV_1970_22_2_a4/}
}
V. L. Deshpande; V. M. Bhise. A generating function for the generalised Rice's polynomial. Matematički vesnik, Tome 22 (1970) no. 2, p. 169 . http://geodesic.mathdoc.fr/item/MV_1970_22_2_a4/